MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Sidearm of sheath had become disconnected from the hub on the sheath.
 
Additional Manufacturer Narrative
The failure mode of stopcock detachment was confirmed based on the images provided, however it could not be confirmed to be use-related, manufacturing or design-related as the product was not returned for evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
During a procedure the sideport was noted to be detached from the introducer.The sheath was replaced to complete the procedure.There were no adverse consequences to the patient.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8391294
Report Number3005334138-2019-00114
Device Sequence Number1628874
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public05414734012751
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number406137
Device Catalogue Number406137
Device Lot Number6671878
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1